EconPapers    
Economics at your fingertips  
 

Stochastic optimal growth with a non-compact state space

Yuzhe Zhang ()

MPRA Paper from University Library of Munich, Germany

Abstract: This paper studies the stability of a stochastic optimal growth economy introduced by Brock and Mirman [Brock,W.A., Mirman, L., 1972. Optimal economic growth and uncertainty: the discounted case. Journal of Economic Theory 4, 479–513] by utilizing stochastic monotonicity in a dynamic system. The construction of two boundary distributions leads to a new method of studying systems with non-compact state space. The paper shows the existence of a unique invariant distribution. It also shows the equivalence between the stability and the uniqueness of the invariant distribution in this dynamic system.

Keywords: Stochastic growth; Stochastic dominance; Monotonic operator; Global stability (search for similar items in EconPapers)
JEL-codes: C61 C62 O41 (search for similar items in EconPapers)
Date: 2007-02
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28)

Published in Journal of Mathematical Economics 2.43(2007): pp. 115-129

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/23107/1/MPRA_paper_23107.pdf original version (application/pdf)

Related works:
Journal Article: Stochastic optimal growth with a non-compact state space (2007) Downloads
Working Paper: Stochastic optimal growth with a non-compact state space (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:23107

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:23107